# SDR SWAA2022060300193

- Difficulty date: April 27, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT REVEAL LOCATED BS 294.5 LEVEL;STRINGER 8R AT FWD GALLEY AREA 2022-223222 / [01] REPLACED SERVICE DOOR CUT OUT REVEAL LOCATED BS 294.5 LEVEL;STRINGER 8R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
